# SDR AALA20140708018

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 143A940386
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD SPLICE AT STATION 787 CORRODED.  R & R FLOORBOARD SPLICE IAW AARD 51-00-05-1.
